DOI QR코드

DOI QR Code

ON HYPONORMALITY OF TOEPLITZ OPERATORS WITH POLYNOMIAL AND SYMMETRIC TYPE SYMBOLS

  • Hazarika, Munmun ;
  • Phukon, Ambeswar
  • Received : 2009.10.19
  • Published : 2011.05.31

Abstract

In [6], it was shown that hyponormality for Toeplitz operators with polynomial symbols can be reduced to classical Schur's algorithm in function theory. In [6], Zhu has also given the explicit values of the Schur's functions ${\Phi}_0$, ${\Phi}_1$ and ${\Phi}_2$. Here we explicitly evaluate the Schur's function ${\Phi}_3$. Using this value we find necessary and sufficient conditions under which the Toeplitz operator $T_{\varphi}$ is hyponormal, where ${\varphi}$ is a trigonometric polynomial given by ${\varphi}(z)$ = ${\sum}^N_{n=-N}a_nz_n(N{\geq}4)$ and satisfies the condition $\bar{a}_N\(\array{a_{-1}\\a_{-2}\\a_{-4}\\{\vdots}\\a_{-N}}\)=a_{-N}\;\(\array{\bar{a}_1\\\bar{a}_2\\\bar{a}_4\\{\vdots}\\\bar{a}_N}\)$. Finally we illustrate the easy applicability of the derived results with a few examples.

Keywords

Toeplitz operators;hyponormal operators;trigonometric poly-nomial

References

  1. C. C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), no. 3, 809-812. https://doi.org/10.1090/S0002-9939-1988-0947663-4
  2. D. R. Farenick and W. Y. Lee, Hyponormality and spectra of Toeplitz operators, Trans. Amer. Math. Soc. 348 (1996), no. 10, 4153-4174. https://doi.org/10.1090/S0002-9947-96-01683-2
  3. I. S. Hwang and W. Y. Lee, Hyponormality of Toeplitz operators with polynomial and symmetric-type symbols, Integral Equations Operator Theory 50 (2004), no. 3, 363-373. https://doi.org/10.1007/s00020-002-1235-3
  4. T. Ito and T. K. Wong, Subnormality and quasinormality of Toeplitz operators, Proc. Amer. Math. Soc. 34 (1972), 157-164. https://doi.org/10.1090/S0002-9939-1972-0303334-7
  5. I. H. Kim and W. Y. Lee, On hyponormal Toeplitz operators with polynomial and symmetric-type symbols, Integral Equations Operator Theory 32 (1998), no. 2, 216-233. https://doi.org/10.1007/BF01196519
  6. K. Zhu, Hyponormal Toeplitz operators with polynomial symbols, Integral Equations Operator Theory 21 (1995), no. 3, 376-381. https://doi.org/10.1007/BF01299971
  7. Wolfram Research, Inc. Mathematica, Version 5.1, Wolfram Research, Inc., Champaign, IL, 1996.